# SDR SWAA2023110803900

- Difficulty date: September 24, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER AFT SEAL RETAINER CRACKED AT FASTENER TAIL MKD DOT<[01] REMOVED AND REPLACED LT WING FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER AFT SEAL RETAINER PER SRM 51-40-02-0G-0.;[02] VERIFIED INSTALLATION LT WING FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER AFT SEAL RETAINER
